# SDR RAIA201111270001

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 27,506 hours, 24,560 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A NR 1 ENGINE BLEED LEAK INDICATION.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE BLEED DUCT IN AFT AVIONICS BAY ON LEFT SIDE.  SYSTEM LEAK CHECKED GOOD.
